Grupo de investigación

Ecuaciones Diferenciales Dispersivas y Teoría de Control

Publicaciones

ACERCA DE ALGUNOS PROBLEMAS DE CONTROL ASOCIADOS A MODELOS KDV Y DEL PROBLEMA DE CAUCHY PARA UN SISTEMA TIPO BOUSSINESQ EN UN INTERVALO (2016-2019) C.I. 71045

1. Muñoz, Juan C., Ruzhansky, M. and Tokmagambetov, N. Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters. J. Mathématiques Pures et Appliquées, 123, pp. 127-147, 2019 (Colciencias A1).

2. Muñoz, Juan C., Ruzhansky, M. and Tokmagambetov, N. Acoustic and shallow water wave propagations with irregular dissipation. To appear in Functional Analysis and its Applications, 2019 (Colciencias B).

3. Muñoz, Juan C. and Pipicano, F. Existence of periodic standing wave solutions for a system describing pulse propagation in an optical fiber. Revista Colombiana de Matemáticas, Vol. 53, No. 1, pp. 93-113, 2019 (Colciencias C)

4. Cerpa, E. and Rivas, I. On the controllability of the Boussinesq equation in low regularity. To appear in Journal of Evolution Equations, 2019 (Colciencias A1).

5. Sun, C. and Rivas, I. Internal controllability of non-localized solution for the Kodomtsev-Petviashvili II equation. To appear in SIAM Journal on Control and Optimization, 2019 (Colciencias A1).

6. Muñoz, J.C. and Rivas, I. Analytical and numerical study of a regularized Boussinesq model for water wave propagation in a tank with irregular depth, submitted, 2020.

7.Muñoz, J.C. Non-homogeneous boundary value problems for some KdV-type equations on a finite interval: a numerical approach, submitted, 2020.


INVERSE AND CONTROL PROBLEMS FOR PHYSICAL SYSTEMS (2017-2018) (Proyecto en conjunto con Ivonne Rivas :directora ) C.I. 7120

1. Muñoz, J.C. , Pipicano, F.A. and Sosa, A. Reconstruction of a space dependent coefficient in a linear Benjamin-Bona-Mahony type quation, submitted, 2019.

2. Gajardo, D. Mercado, A. and Muñoz, J.C. Identification of the anti-diffusion coefficient for the linear Kuramoto-Sivanshinsky equation, submitted, 2020.


EL PROBLEMA DE CAUCHY Y SOLUCIONES ESTACIONARIAS PARA UN SISTEMA SCHÖDINGER-BENJAMIN-ONO (2015-2016)

1. Muñoz, Juan C. and Vargas L. Analysis of a Galerkin approach applied to a system of coupled Schrödinger equations, J. Comp. Appl. Math. 313, pp. 318-342, 2017(Colciencias A1).

2. Muñoz, Juan C. A Newton-type approach to approximate travelling wave solutions of a Schrödinger-Benjamin-Ono system, Advances in Mathematical Physics, Vol 2018, Article ID 3586514, 2018 (Colciencias B).

3. Muñoz Juan C. Error analysis of an implicit spectral scheme applied to the Schrödinger-Benjamin-Ono system, Intern. J. Diff. Eqs. Vol. 2016, Article ID 6930758,12 pages, 2016. (Colciencias A2).

4. Muñoz, Juan C. Vector solitons of a coupled Schrödinger system with variable coefficients, Advances in Mathematical Physics, Vol. 2016, Article ID 5787508, 20 pages, 2016. (Colciencias A2).


ESTUDIO DE MODELOS DISPERSIVOS PARA ONDAS EN CANALES CON FONDO VARIABLE (2014-2015)

1. Muñoz, Juan C. and Pipicano, F. Well-poseness and computation of solutions of a regularized Benjamin-Ono system, Revista Integración, Vol. 34, No.1, pp. 59-80, 2016.(Colciencias A2).

2. Muñoz, Juan C. and Vargas, L. Error analysis of a Galerkin method applied to the Schrödinger equation, Applicable Analysis, Vol. 95, No. 1, pp. 156-173, 2016.(Colciencias A2).

3. Muñoz, Juan C. and Lozano, Luis F. Existence and uniqueness for a nonlocal internal wave model, Analysis and Applications, Vol. 14, No. 2, pp. 269-302, 2016. (Colciencias A2).

4. Muñoz, Juan C. Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation, Revista Colombiana de Matemáticas, Vol. 49, No. 2, pp. 213-234, 2015. (Colciencias A2).

5. Muñoz, Juan C. Propagation of water waves over uneven bottom under the effect of surface tension, Intern. J. Diff. Eqs. Vol. 2015, Article ID 805625, 21 pages, 2015. (Colciencias A2).

6. Muñoz, Juan C. and Pipicano, F. Existence of periodic travelling wave solutions for a regularized Benjamin-Ono system, J. Diff. Eq. 259, pp. 7503-7528, 2015 (Colciencias A1).

7. Muñoz, Juan C. Error estimates for a Galerkin numerical scheme applied to a variable coefficient BBM equation, Applicable Analysis, Vol. 94, No. 7, pp. 1405-1419, 2015. (Colciencias A2).